# SDR SWIA202504040122

- Difficulty date: January 22, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SLAT TRACK 1-3 CANNISTER ATTACH FITTING INSIDE FUEL PANEL 651AB, IS CRACKED (MARKED) (C-CHECK RO 04/04/2025)COMPLIED WITH REO 670-57-42-577 REV-- DATED: 2016-12-02, APPLIED FINISH AT CUT LINE EDGES AND FABRICATED ALL REPAIR PARTS AND MAINTAINED 2D MINIMUM EDGE DISTANCE AND 4D-6D FASTENER PITCH FABRICATED PARTS - 2 ANGLE MADE OUT OF 2024T-3 0.063" P/O # 5-37749 - 4 ANGLE MADE OUT OF 2024T-3 0.063" P/O # 5-37749 - 6 PACKER MADE OUT OF 2024T-3 0.071" P/O # T000065066 - 8 PACKER MADE OUT OF 2024T-3 0.100" P/O # 5-16965., WET INSTALLED ALL REPAIR PARTS AND APPLIED SEALANT OVER FASTENERS COMMON TO CANISTER AND FILLED ALL VOIDS AND FILLET SEALED REPAIR, APPLIED FINISH ON REPAIR PARTSCOMPLIED WITH SKYCARD 51-900-1002-SKY CL600-2C10 STRUCTURAL MAJOR REPAIR RII, NO LEAKS NOTED
